# SDR SWIA202050845

- Difficulty date: March 11, 2020
- Submitted: May 21, 2020
- Operation: Air carrier
- Aircraft: N906EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7642
- Aircraft time: 39,479 hours, 36,631 cycles
- System (JASC): 5240 · Service Doors
- Part: Housing
- Condition: Chafed
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR OUTER HANDLE HOUSING IS CHAFED IN SEVERAL LOCATIONS.   (C-CHECK) RO 5/16/2020   REPAIRED SERVICE DOOR OUTER HANDLE HOUSING CHAFES IAW REO.  NO WEIGHT CHANGE REQUIERD. M-337 ATTACHED
